# SDR WRLA97085

- Difficulty date: July 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9MMAZ
- Make and model: Doug DC-10-30
- Aircraft serial: 46933
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Part number: 2E550
- Condition: Shorted
- Location: Instrument Panel
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB-OUT, FLT CREW NOTED HIGH OIL TEMP IND (160 DEG CELCIUS), ON THE NR 2 ENGINE.  AS A PRECAUTION, FLT CREW ELECTED TO SHUTDOWN THE ENGINE AND RETURNED TO POINT OF DEPARTURE FOR MX.  ENG WAS SHUTDOWN NORMALLY, AND A/C RETURNED TO POINT OF DEPARTURE, LANDING WITHOUT INCIDENT.  MX PERSONNEL FOUND A SHORTED WIRE ('D' PIN TO GROUND) ON THE WIRING HARNESS CONNECTOR TO THE NR 2 ENGINE OIL TEMPERATURE INDICATOR (FLT ENGINEERS PANEL).  REPAIRED WIRE.  GROUND RUNS OF ENGINE WERE PERFORMED WITH ALL PARAMETERS NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
